Lynnp's blog

Yeast

Submitted by Lynnp on Sun, 2013-05-12 01:54

Still fighting yeast.  On antibiotics 22 yrs for chronic sinus.  Also have nasal fungal. Treating with ampho b nasal wash.  Want to try caproyl, bentonite, and psyllium instead of diflucan again, (taken for years, dont think it works, also tried nizoral and sporanox) but can't find dosage or how to mix these.  Can't afford whole approach package.  I think they have to be mixed with water to form a gel that coats my colon.  I'm sure I have leaky gut.  Does anyone have the info on how much to take a day, dosage, if I can take all together. Also read somewhere that has to be in liquid form in order to coat colona does anyone know how to take this? Thx

Does dieoff cause insomnia?

Submitted by Lynnp on Mon, 2010-11-08 16:41

I have had more trouble sleeping lately, not that I sleep good.  I started back on all my meds and my ears are ringing, feel shaky, hot, swollen, flushed, and hyper.  I think I started too much back too fast after being off of the antibiotics and Tini.  I may need to just start back on one antibiotic a day for 2 days and then add the other one???  (doxy and biaxin each twice a day).  Then maybe try tini later???  I really got sick with a throat/sinus infection, have laryngitis real bad and feel horrible so started back on all 3 at one time hoping I would get over it fast. 

What brand of probiotics?

Submitted by Lynnp on Mon, 2010-11-08 16:34
What is the best brand of probiotics to use?  There are so many different kinds.  I am now taking Culturelle but it doesn't have everything I need does it?  I have taken a lot of different kinds.  Am really trying to help the nausea, bloat, yeast, etc.  Maybe I just haven't taken enough a day.  Tried it off and on for years.  Or maybe digestive enzymes?  I was diagnosed with IBS at 14. Maybe start back on the kefir - how much a day - a cup?  I have milk allergy though.   Lynn

Well, I'm back again

Submitted by Lynnp on Mon, 2010-11-08 11:27

Been on the cap for 2 years and just had so much yeast that I took myself off the antibiotics.  Took 2 weeks of Tindamax and was okay for a few weeks.  Been having a hacking cough which I now know was a throat infection trying to take hold.  I held it off for about a month and now am so, so sick.  Had to go back on doxy and biaxin and tindamax.  I kept up taking everything else (supplements, etc.). 

Seems I may never have my own immune system again.  I have been on 20 years of antibiotics continuously for 20 years prior to this.  Maybe I just killed my immune system with all the antibiotics.  Constant sinus infections (staph, sudamonas, etc.).  Had 12 sinus surgeries and 3 tear duct surgeries.

Sore throat, sinus yeast

Submitted by Lynnp on Thu, 2010-07-15 21:11
Well, I'm on Doxy, Biaxin and Tindamax and am still getting a sore throat.  Also on low dose of Diflucan.  I have had yeast in my right sinus cavity for years.  Trying to get back on Amphotericin B nasal wash again.  Maybe that will help.  Also have a terrible dry cough for the last 6 mos.  I read that it can be a sign of mycoplasma.  Just had lab tests done so I'm interested in the results.  Guess I'll up my Vita C again to 7 grams a day.  Hate that powder stuff.  I'm just so afraid that I'll get a mutated infection that they can't treat.  I've been on continuous antibiotics for 20 years now but only on this protocol since Oct 2008.  Sure hope I turn the corner soon.  Anyone have any ideas.  I take all the supplements, etc. too.

Tindamax use

Submitted by Lynnp on Sat, 2010-05-08 13:17
Well, here I am again!  I just did a 10 day pulse with Tindamax taking 2 a day.  I was getting really sick and decided to start on it and it made me feel much better.  No side effects except yeast .  Much better than Flagyl.  Well, my question is, I finished the 10 days last Monday and now I am sick again.  How long can you take the Tindamax with all the other stuff I'm on?  I don't watch my body to get used to the Tindamax.

Feeling no better

Submitted by Lynnp on Thu, 2010-03-04 16:11

I have been on the cap for about 14 months now and am still not noticing any getting better.  I am depressed most of the time (on antidepressants for years), still just weary, too weak to do anything physical most of the time, no energy, etc. 

Still a lot of yeast (taking all the stuff for it) plus 1 Diflucan a day plus Kefir (like yogurt, plus acidophulus pills, etc.)  I am on Valtrex for Epstein Barr and hhv-6 and am thinking about asking for Valcyte.  Doc doesn't like to use it but just maybe if I can feel better from those things I might do better on the cap.  Or should I not take the cap while taking the Valcyte? 

Pharyngitis

Submitted by Lynnp on Tue, 2010-01-26 23:11
I seem to have it again.  I am on Biaxin 500mg 2xday and the doxy 2 x aday 100mg.  I've read that it could be fungal so I'm going to take 200mg of diflucan a day and see if that helps.  I also went back on the thrush losenges?  Hard to swallow and feels like something is stuck in my throat but it's just red, no infection I can see.  Has anyone here had this a lot and what did you do for it?   Did it resolve on its own?  I just can't see adding another antibiotic.  That would make 3 different ones a day plus all the other stuff I'm on.